Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The Gauss-Bonnet theorem for Riemannian polyhedra


Authors: Carl B. Allendoerfer and André Weil
Journal: Trans. Amer. Math. Soc. 53 (1943), 101-129
MSC: Primary 52.0X
MathSciNet review: 0007627
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 52.0X

Retrieve articles in all journals with MSC: 52.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1943-0007627-9
Article copyright: © Copyright 1943 American Mathematical Society